# SDR 98ZZZX2967

- Difficulty date: July 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N273AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120222
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Frame
- Part number: 120039858001
- Condition: Cracked
- Location: Lt/Rt Eng Nac
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORMANCE OF C-CHECK INSPECTION TASKS ON THE NR 1 FRAME OF THE ENGINE NACELLE, CRACKS WERE VISUALLY DETECTED ON THE LT ENGINE'S FRAME IN THE WEB OTBD OF THE MOUNT HOLES FOR THE INBD SIDE FORWARD TORQUE MOUNT AND ON THE RT ENGINE'S FRAME ON THE OTBD SIDE OF THE OTBD MOUNT HOLES.  BOTH CRACKS WERE APPROX 0.5 INCH IN LENGTH AND CONFIRMED BY FLUORESCENT PENETRANT INSPECTION.  CAUSE IS STILL UNKNOWN.  CLOSE ATTENTION SHOULD BE PAID DURING INSPECTION OF THIS AREA.
